# SDR DL76G070827

- Difficulty date: June 26, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 29,843 hours, 11,744 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 211080120
- Part serial: 108963
- Condition: Inoperative
- Location: Clabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN AUTO INOP EICAS AUTO 1 AND 2.  PERFORMED BITE ON CABIN PRESS CONTROLLERS.  NO FAULTS NOTED.  DUE TO HIST REMOVED AND REPLACED CABIN OUTFLOW VALVE PER AMM.  ALL OPS CHK NORMAL.
